Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2013, Volume 414, Pages 138–155 (Mi znsl5671)  

Subregular characters of the group $\mathrm{UT}(n,\mathbb R)$

A. N. Panov, E. V. Suray

Samara State University, Samara, Russia

Abstract: The formulas for subregular characters of the unitriangular Lie group are obtained. The supports of regular and subregular characters are described in terms of the orbit method.

Key words and phrases: representations, characters, orbit method.

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 199:3, 319–328

UDC: 512.547
Received: 23.09.2012

Citation: A. N. Panov, E. V. Suray, “Subregular characters of the group $\mathrm{UT}(n,\mathbb R)$”, Problems in the theory of representations of algebras and groups. Part 25, Zap. Nauchn. Sem. POMI, 414, POMI, St. Petersburg, 2013, 138–155; J. Math. Sci. (N. Y.), 199:3 (2014), 319–328

Citation in format AMSBIB
\Bibitem{PanSur13}
\by A.~N.~Panov, E.~V.~Suray
\paper Subregular characters of the group $\mathrm{UT}(n,\mathbb R)$
\inbook Problems in the theory of representations of algebras and groups. Part~25
\serial Zap. Nauchn. Sem. POMI
\yr 2013
\vol 414
\pages 138--155
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5671}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2014
\vol 199
\issue 3
\pages 319--328
\crossref{https://doi.org/10.1007/s10958-014-1860-9}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902344345}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5671
  • http://mi.mathnet.ru/eng/znsl/v414/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:90
    Full text:24
    References:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022